# SDR EE4Y2021021512334

- Difficulty date: February 15, 2021
- Submitted: February 15, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 43,121 hours, 30,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ACCOMPLISHMENT WERE FOUND (2EA) DENTS LOCATED ON CONE REAR LOWER FUSELAGE AFT FR73, BTWN S-28R AND S-31R, OUT ALOOWABLE DAMAGES LIMITS, DUE TO THIS FACT DETAILS WERE SENT TO AIRBUS, REPAIR APPROVED UNDER DOSSIER 80881489 AND APPROVED UNDER RDAS80881489/005/2021/A.
